IDEAS home Printed from
MyIDEAS: Log in (now much improved!) to save this paper

Note on an Extension of an Asymptotic Expansion Scheme

Listed author(s):
  • Akihiko Takahashi

    (Graduate School of Economics, University of Tokyo, Tokyo)

  • Masashi Toda

    (Graduate School of Economics, University of Tokyo, Tokyo)

Registered author(s):

    This note presents an extension of a general computational scheme of an asymptotic expansion proposed by our previous works([47], [41], [42]). In particular, through change of variable technique as well as the various ways of setting perturbation parameters in an expansion, we provide exibility of setting the benchmark distribution around which the expansion is made, and an automatic way for computation up to an arbitrary order in the expansion. For instance, we introduce new expansions so called Log-normal expansion and CEV expansion. We also show some concrete examples with numerical experiment, which implies a high order CEV expansion will produce more precise and stable approximation for option pricing under SABR model than existing approximation methods.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL:
    Download Restriction: no

    Paper provided by Center for Advanced Research in Finance, Faculty of Economics, The University of Tokyo in its series CARF F-Series with number CARF-F-286.

    in new window

    Length: 23 pages
    Date of creation: Aug 2012
    Date of revision: Dec 2012
    Handle: RePEc:cfi:fseres:cf286
    Contact details of provider: Postal:
    Hongo 7-3-1, Bunkyo-ku, Tokyo 113-0033

    Phone: +81-3-5841-0682
    Web page:

    More information through EDIRC

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

    in new window

    1. Akihiko Takahashi & Kohta Takehara, 2010. "A Hybrid Asymptotic Expansion Scheme: An Application To Long-Term Currency Options," International Journal of Theoretical and Applied Finance (IJTAF), World Scientific Publishing Co. Pte. Ltd., vol. 13(08), pages 1179-1221.
    Full references (including those not matched with items on IDEAS)

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:cfi:fseres:cf286. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ()

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.